# SDR IPXA3M77911

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 5D02731
- Condition: Inoperative
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

LEVEL 1, TR 3 FAIL ALERT.  AT FLIGHT LVL 310, LEVEL 1 FIRE DET 2 FAULT.  DISPLAYED 4,5,6 AND MCDU 2 ON F/O SIDE FAILING MULTIPLE TIMES ACFT POSITION INVALID IN FLIGHT DISPLAYED ON MCDU.  DISPLAY 4 SHOWED INTERMITTENT RED X.  MCDU 2 FAIL.  R & R BAT CHARGER TRANSFORMER RELAY (R2-18) AND CKS NORMAL IAW FIM 24-31-01 AND AMM 24-25-03, PB201. RECYCLED C/BS AND TEST PASSED ON FIRE DET 2 FAULT.  ALL OTHER CONDITIONS BACK TO NORMAL.  ACFT OK FOR SERVICE.
